I don't know about the combo of the 2 drugs, but am on Flecainide (100mg 2 x/day). I was on the 50 and doubled it last week. I have noticed about a 40-50% reduction in SVTs/PVCs but I also feel like I have an ulcer. I have heartburn nightly, am really tired and have such weakness in my limbs. It's crazy. I think I feel bloated too. Great. LOL I had an ablation attempt a couple of weeks ago which was unsuccessful. They knocked me out and coudln't get the heart to react. It's frustrating because it was going crazy in the waiting rom and before the test. Then, nothing. So, it can be a hit or miss type of procedure and at 20grand a pop, it can be very frustrating to have it not work. BUT, if they think they can ablate, it is a great way to CURE yourself. Hope you get some good answers and good luck with your decision.
I also am suffering from heartburn, acidy stomach. I am sorry your Ablation didn't work. Are they going to try again? Do you know how many PVC'c you are having a day? I know they are hard to Ablate. I guess I will know in a month if I am going to have one. Does the Flecainide make your thinking fuzzy? I feel like I am in a cloud. I don't like this and would almost rather deal with the my PVC's/Afib. Thanks for your post!
I have been on atenenol for 16 years and 6 weeks ago my arrythmia doctor put me on flecinide 50mg twice a day. I was taking 100mg of atenenol but I am now taking 50mg once a day. I have felt great and have asked myself about flecinide since I had heard there were so many side effects.16 years ago I had an ablation which was very successfull.The problem was there was another one which they couldn't ablate so this is the one I'm still taking medications for.I would definitely have another ablation but since the medications are working so far I'm not in a hurry. I Hope this helps. Joycelle
I take 150 mg of Flecainide 2 x day with Metroplol 100 mg a day. I have been on Flecainide for 14 years and the beta blocker for close to 20 years. If I do not eat something and drink a glass of water before taking the meds, I get bad acid reflux.
After being on Atenolol for 7 years, with Afib happening more often, and side effects which I did not like; my GP referred me to a cardiologist who added digoxin. I got some room spinning dizzy spells but figured it was the Afib causing it. So he stopped the digoxin (combo wasn't working and if anything was causing Afib more often), and started Flecainide with the atenolol (25mg). Room spinning dizzy spells which would last a few seconds but often. So he stopped the atenolol and back to digoxin. The day after stopping atenolol, the room spinning spells stopped. However, we had to keep increasing the flecainide. Now on 5th day of this combo. But feeling so breathless and weak with the slightest bit of exertion, even walking around the house. Feel fine sitting tho. but I can't live my life this way. What I am wondering is how long will these side effects last? Taking 125 mg 2x a day with .125 digoxin. Also have to take 10 mg lisinopril 2x a day. All have side effects, tho 10mg once a day didn't effect me, which I took before getting on atenolol. Has anyone had similar effects on these meds?
Diane, I see that not many people posting. I heard digoxin is not considered good anymore, may be because can be dangerous; my cardiologist put me on metoprolol 50 mg and flecainide 2x50mgs. Are you confortable with your cardiologist? How old are you? Hope you'll be better.
Sorry not Diane but saw your post and am hoping your comments can be of help to me. I am 56 yrs old and currently on 50 mg of atenolol 2x day. I have taken this drug for about 14 years. I hate taking atenolol. I feel like a walk around like an elephant and just running up stairs winds me. I have an appt with cardiologist tomorrow and was thinking about asking about flecainide. I do not have STV often but when I do it can go over 12-15 hours and i get very dizzy and just feel awful. If I start flecainide will I feel better?